Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Tailoring Recursion for Complexity

Erich Grädel and Yuri Gurevich
The Journal of Symbolic Logic
Vol. 60, No. 3 (Sep., 1995), pp. 952-969
DOI: 10.2307/2275767
Stable URL: http://www.jstor.org/stable/2275767
Page Count: 18
  • Get Access
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Tailoring Recursion for Complexity
Preview not available

Abstract

We design functional algebras that characterize various complexity classes of global functions. For this purpose, classical schemata from recursion theory are tailored for capturing complexity. In particular we present a functional analog of first-order logic and describe algebras of the functions computable in nondeterministic logarithmic space, deterministic and nondeterministic polynomial time, and for the functions computable by AC1-circuits.

Page Thumbnails

  • Thumbnail: Page 
952
    952
  • Thumbnail: Page 
953
    953
  • Thumbnail: Page 
954
    954
  • Thumbnail: Page 
955
    955
  • Thumbnail: Page 
956
    956
  • Thumbnail: Page 
957
    957
  • Thumbnail: Page 
958
    958
  • Thumbnail: Page 
959
    959
  • Thumbnail: Page 
960
    960
  • Thumbnail: Page 
961
    961
  • Thumbnail: Page 
962
    962
  • Thumbnail: Page 
963
    963
  • Thumbnail: Page 
964
    964
  • Thumbnail: Page 
965
    965
  • Thumbnail: Page 
966
    966
  • Thumbnail: Page 
967
    967
  • Thumbnail: Page 
968
    968
  • Thumbnail: Page 
969
    969